# SDR SWIA2019071946079

- Difficulty date: July 19, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 33,811 hours, 20,914 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SELECTED GEAR DOWN ON APPROACH AND GOT GEAR DISAGREE MSG, NOSE GEAR SHOWED UP. COMPLIED WITH QRH, AND MSG CLEARED, ALL GEAR SHOWED DOWN. (FLT#3260) CLOSED DEFERRED LG RETRACTION SYSTEM IAW MEL.
